Rates of change and derivatives
Fundamenta Mathematicae, Tome 46 (1958) no. 1, pp. 89-102
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_46_1_89_102,
author = {Karl Menger},
title = {Rates of change and derivatives},
journal = {Fundamenta Mathematicae},
pages = {89--102},
year = {1958},
volume = {46},
number = {1},
doi = {10.4064/fm-46-1-89-102},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-46-1-89-102/}
}
Karl Menger. Rates of change and derivatives. Fundamenta Mathematicae, Tome 46 (1958) no. 1, pp. 89-102. doi: 10.4064/fm-46-1-89-102
Cité par Sources :